# SDR SWIA2020020348153

- Difficulty date: December 12, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H BATT RIB ANGLE IS CRACKED (MARKED)       (C-CHECK)   RO:1/29/2020REMOVED R/H BATT RIB AT WS 53.60 REF CRJ200 SRM.  INSTALLED NEW R/H BATT RIB AT WS 53.60  REF BOMBARDIER DWG AND CRJ200 SRM.  PERFORMED LEAK CHECK  OF REPAIR AREA REF CRJ-200  AMM. PRESSURE CHECK GOOD.
